Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

INVARIANT MEASURES ON GROUPS SATISFYING VARIOUS CHAIN CONDITIONS

LOU VAN DEN DRIES and VINICIUS CIFÚ LOPES
The Journal of Symbolic Logic
Vol. 76, No. 1 (MARCH 2011), pp. 209-226
Stable URL: http://www.jstor.org/stable/23043325
Page Count: 18
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
INVARIANT MEASURES ON GROUPS SATISFYING VARIOUS CHAIN CONDITIONS
Preview not available

Abstract

For any group satisfying a suitable chain condition, we construct a finitely additive measure on it that is invariant under certain actions.

Page Thumbnails

  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218
  • Thumbnail: Page 
219
    219
  • Thumbnail: Page 
220
    220
  • Thumbnail: Page 
221
    221
  • Thumbnail: Page 
222
    222
  • Thumbnail: Page 
223
    223
  • Thumbnail: Page 
224
    224
  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226